# SDR DALA2019020700841

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 128,694 hours, 18,224 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 41B IS INOPERATIVE. REPAIRED CONNECTOR AT ROW 41AB. SYSTEM OPERATION IS NORMAL.
